MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; LENS, MULTIFOCAL INTRAOCULAR

AMO PUERTO RICO MFG. INC. TECNIS IOL; LENS, MULTIFOCAL INTRAOCULAR
Model Number DFW150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Visual Disturbances (2140); Halo (2227); Eye Pain (4467)
Date of Event 02/28/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Weight and ethnicity: unknown/no information.The device was not returned for evaluation as it was discarded.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain the missing information.However, to date it has not been received.All pertinent information available to johnson & johnson surgical vision, inc., has been submitted.
 
Event or Problem Description
Health care provider reported they explanted the intraocular lens (iol) from the patient's left eye because they were experiencing halos around light, glare, and subjective visual disturbances.They reported eyes being tired, hurt, achy, and painful.Patient is very sensitive to light.Their distance and near vision is blurry.The issues were observed during a post-op exam.The explanted iol will not be returned as it was discarded by the customer.The patient¿s current status is unknown.This patient had bilateral explants.No further information was reported.This report captures information for the patient's left eye.And a separate report is being submitted for the patient's right eye.

Brand Name
TECNIS IOL
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key14640393
Report Number3012236936-2022-01254
Device Sequence Number17585305
Product Code MFK
UDI-Device Identifier05050474751286
UDI-Public(01)05050474751286(17)240812
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/12/2024
Device Model NumberDFW150
Device Catalogue NumberDFW150U210
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2022
Initial Report FDA Received Date06/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale